×

State trajectories analysis for a class of tubular reactor nonlinear nonautonomous models. (English) Zbl 1160.47330

The authors consider the existence and uniqueness of global mild solutions to a class of semilinear nonautonomous evolution equations. Results are given under some assumptions.

MSC:

47J35 Nonlinear evolution equations
47D06 One-parameter semigroups and linear evolution equations
35K57 Reaction-diffusion equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] D. Dochain, Contribution to the analysis and control of distributed parameter systems with application to (bio)chemical processes and robotics, M.S. thesis, Universite Catholique de Louvain, Louvain-la-Neuve, Belgium, 1994.
[2] W. H. Ray, Advanced Process Control, Butterworths Series in Chemical Engineering, McGraw-Hill, Boston, Mass, USA, 1981.
[3] S. Renou, Commande Non-Linéaire d’un Systeme Décrit par des Equations Paraboliques: Application au Procédé de Blanchiment, M.S. thesis, Génie Chimique, Ecole Polytechnique de Montreal, Montreal, QC, Canada, 2000.
[4] S. Renou, M. Perrier, D. Dochain, and S. Gendron, “Solution of the convection-dispersion-reaction equation by a sequencing method,” Computers & Chemical Engineering, vol. 27, no. 5, pp. 615-629, 2003.
[5] J. J. Winkin, D. Dochain, and P. Ligarius, “Dynamical analysis of distributed parameter tubular reactors,” Automatica, vol. 36, no. 3, pp. 349-361, 2000. · Zbl 0979.93077
[6] M. E. Achhab, B. Aylaj, and M. Laabissi, “Global existence of state trajectoties for a class of tubular reactor nonlinear models,” in Proceedings CD-ROM of the 16th International Symposium on the Mathematical Theory of Networks and Systems (MTNS ’04), Leuven, Belgium, July 2004. · Zbl 1160.47330
[7] B. Aylaj, M. E. Achhab, and M. Laabissi, “Asymptotic behaviour of state trajectories for a class of tubular reactor nonlinear models,” IMA Journal of Mathematical Control and Information, vol. 24, no. 2, pp. 163-175, 2007. · Zbl 1121.93333
[8] R. H. Martin Jr., “Mathematical models in gas-liquid reactions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 4, no. 3, pp. 509-527, 1980. · Zbl 0442.35040
[9] N. D. Alikakos, “Lp Bounds of solutions of reaction-diffusion equations,” Communications in Partial Differential Equations, vol. 4, no. 8, pp. 827-868, 1979. · Zbl 0421.35009
[10] K. Masuda, “On the global existence and asymptotic behavior of solutions of reaction-diffusion equations,” Hokkaido Mathematical Journal, vol. 12, no. 3, pp. 360-370, 1983. · Zbl 0529.35037
[11] E. P. Van Elk, Gas-liquid reactions: influence of liquid bulk and mass transfer on process performance, M.S. thesis, University of Twente, Enschede, The Netherlands, 2001.
[12] P. V. Danckwerts, Gas-Liquid Reactions, McGraw-Hill, New York, NY, USA, 1970.
[13] R. F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, vol. 21 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1995. · Zbl 0839.93001
[14] R. H. Martin Jr., Nonlinear Operators and Differential Equations in Banach Spaces, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1976. · Zbl 0333.47023
[15] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. · Zbl 0516.47023
[16] T. Iwamiya, “Global existence of mild solutions to semilinear differential equations in Banach spaces,” Hiroshima Mathematical Journal, vol. 16, no. 3, pp. 499-530, 1986. · Zbl 0618.34056
[17] B. Aulbach and N. Van Minh, “Nonlinear semigroups and the existence and stability of solutions of semilinear nonautonomous evolution equations,” Abstract and Applied Analysis, vol. 1, no. 4, pp. 351-380, 1996. · Zbl 0934.34051
[18] V. Barbu, Nonlinear semigroups and differential equations in Banach spaces, Editura Academiei Republicii Socialiste România, Bucharest, 1976. · Zbl 0328.47035
[19] D. Bothe, “Flow invariance for perturbed nonlinear evolution equations,” Abstract and Applied Analysis, vol. 1, no. 4, pp. 417-433, 1996. · Zbl 0954.34054
[20] Z.-H. Luo, B.-Z. Guo, and O. Morgul, Stability and Stabilization of Infinite Dimensional Systems with Applications, Communications and Control Engineering Series, Springer, London, UK, 1999. · Zbl 0922.93001
[21] C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, NY, USA, 1992. · Zbl 0777.35001
[22] N. Pavel, “Invariant sets for a class of semi-linear equations of evolution,” Nonlinear Analysis. Theory, Methods & Applications, vol. 1, no. 2, pp. 187-196, 1977. · Zbl 0344.45001
[23] T. Iwamiya, “Global existence of solutions to nonautonomous differential equations in Banach spaces,” Hiroshima Mathematical Journal, vol. 13, no. 1, pp. 65-81, 1983. · Zbl 0515.34050
[24] N. Kenmochi and T. Takahashi, “Nonautonomous differential equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 4, no. 6, pp. 1109-1121, 1980. · Zbl 0452.34053
[25] W. Arendt, A. Grabosch, G. Greiner, et al., One-Parameter Semigroups of Positive Operators, vol. 1184 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1986. · Zbl 0585.47030
[26] M. Laabissi, M. E. Achhab, J. J. Winkin, and D. Dochain, “Multiple equilibrium profiles for nonisothermal tubular reactor nonlinear models,” Dynamics of Continuous, Discrete & Impulsive Systems. Series B. Applications & Algorithms, vol. 11, no. 3, pp. 339-352, 2004. · Zbl 1067.80006
[27] M. E. Achhab, B. Aylaj, and M. Laabissi, “Equilibrium profiles for a class of tubular reactor nonlinear models,” in Proceedings of the 13th Mediteranean Conference on Control and Automation (MED ’05), Limassol, Cyprus, June 2005. · Zbl 1160.47330
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.